Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Delayed periods, light brown discharge. Taking glycomet. Negative pregnancy tests. Pregnant?

I am 23 days late for my period. From yesterday I have light brown discharge . I have taken numerous HPT s till now and all are negative. I have always had regular periods, maybe late, but always had a period each month. I was recently diagnosed with PCOS and have been taking 1000mg Glycomet daily. I am at a loss. Could I be pregnant?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
the possibilities are hypomenorrhea and oligomenorrhea means scanty flow with increased duration in between periods respectively because of PCOD,
as some urine pregnancy test kits are less sensitive you can go for blood test for pregnancy to rule out the chance,
then with your doctor's advice you can use monthly contraceptive pills for regularization of periods and continue glycomet meanwhile.
take care.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor